Quick Search:

is currently disabled due to reindexing of the ZORA database. Please use Advanced Search.
uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21837

Amann, H (2003). Abstract methods in differential equations. Real Academia de Ciencias Exactas, Fisicas y Naturales. Revista. Serie A, Matematicas, 97(1):89-105.

[img]
Preview
PDF
154kB

Abstract

This is an expanded version, enriched by references, of my inaugural speech held on November 7, 2001 at the Real Academia de Ciencias Exactas, Físicas y Naturales in Madrid. It explains in a nontechnical way, accessible to a general scientific community, some of the motivation and basic ideas of my research of the last twenty years on a functional-analytical approach to nonlinear parabolic problems.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:quasilinear parabolic systems; L p -theory; normal ellipticity condition; interpolation-extrapolation scales
Language:English
Date:2003
Deposited On:29 Nov 2010 16:26
Last Modified:01 Dec 2012 09:44
Publisher:Real Academia de Ciencias Exactas Fisicas y Naturales
ISSN:1578-7303
Official URL:http://www.rac.es/racsam
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1064.35096
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page